MathSciNet Relay Station
MathSciNet bibliographic data
MR1937405 (2003k:14027) 14H10 (14A20)
Abramovich, Dan; Jarvis, Tyler J. Moduli of twisted spin curves. Proc. Amer. Math. Soc. 131 (2003), no. 3, 685–699 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement